IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Lorentz-Shimogaki and Boyd Theorems for weighted Lorentz spaces
Revista:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Editorial:
OXFORD UNIV PRESS
Referencias:
Lugar: Oxford; Año: 2014 vol. 89 p. 321 - 321
ISSN:
0024-6107
Resumen:
We prove the Lorentz-Shimogaki and Boyd theorems for the spaces Λpu(w). As a consequence, we give the complete characterization of the strong boundedness of H on these spaces in terms of some geometric conditions on the weights u and w, whenever p > 1. For these values of p, we also give the complete solution of the weak-type boundedness of the Hardy Littlewood operator on Λpu(w).